Acyclic sets of linear orders via the Bruhat orders
No abstract is available for this item.
Volume (Year): 30 (2008)
Issue (Month): 2 (February)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/economic+theory/journal/355|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- John Craven, 1996. "Majority-consistent preference orderings," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 13(3), pages 259-267.
When requesting a correction, please mention this item's handle: RePEc:spr:sochwe:v:30:y:2008:i:2:p:245-264. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.